Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
147 Doctors are Online

Taking duromine. Suggested to lose weight. Taking codiene. No proper sleep. How can I get sleep without medications?

User rating for this question
Answered by

General & Family Physician
Practicing since : 2004
Answered : 537 Questions
I started taking duromine 30mg as my spine is twisted from an injury and my doc wants me to lose weight. I have been taking codiene in the form of panadiene extra- is this ok? Also I cant sleep much and thats ok but I work n last night had to take 3 codienes as I only got 3 hours of sleep then went to work again and I am fine but I feel not tired at all- How can I sleep with out taking so much codiene?? Thx !
Posted Mon, 26 Aug 2013 in Medicines and Side Effects
Answered by Dr. Sujeet N Charugulla 1 hour later
Hello and thanks for your query.

I shall make an effort to provide you with good professional recommendations specific to your questions.

Panadiene Extra (Codeine + Paracetamol), does not have any reported drug interactions with Duromine (Phentermine). Hence, is safe.

Insomnia is a well known side effect of Codeine medication, and dose range varies from 30 to 60 mg over 4-6 hours for adequate pain relief in adults. Probably try taking fewer pills of Codeine containing medication to achieve good sleep cycle like 1 or maximum 2 per day. But then, pain relief would have to be reviewed.

Let me know if I have missed out any other concern in your question.

Yet again, I duly appreciate your query to me, I do hope that you have found something useful to help you and I shall be glad to answer any further apprehensions.


Dr Sujeet, MBBS, MD.
Consultant Physician.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor